Translator Disclaimer
1995 Center manifolds for quasilinear reaction-diffusion systems
Gieri Simonett
Differential Integral Equations 8(4): 753-796 (1995).

Abstract

We consider strongly coupled quasilinear reaction-diffusion systems subject to nonlinear boundary conditions. Our aim is to develop a geometric theory for these types of equations. Such a theory is necessary in order to describe the dynamical behavior of solutions. In our main result we establish the existence and attractivity of center manifolds under suitable technical assumptions. The technical ingredients we need consist of the theory of strongly continuous analytic semigroups, maximal regularity, interpolation theory and evolution equations in extrapolation spaces.

Citation

Download Citation

Gieri Simonett. "Center manifolds for quasilinear reaction-diffusion systems." Differential Integral Equations 8 (4) 753 - 796, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0815.35054
MathSciNet: MR1306591

Subjects:
Primary: 35K57
Secondary: 35B40, 35K60, 58D25

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.8 • No. 4 • 1995
Back to Top